# SDR VTZA96022

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3240 · Landing Gear Brake System
- Part: Actuator Arm
- Part number: JE5
- Condition: Broken
- Location: Emergency Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/CLE - FLT 6551 - DURING TAKEOFF AT 1951 HRS ON 10-30-95, ABORTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE EMERGENCY BRAKE MICROSWITCH ACTUATOR ARM.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
